Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
From the album:

Accutane

  • 19 pictures
  • 0 comments
  • 14 image comments

Photo Information for Day 1 Night R

Camera information


    Recommended Comments

    I don't want to scare you but, it's gonna get worse, medication generally does that. It's gonna be a difficult experience (i'm currently on the same path) But, hopefully after a few months or the end of your course you'll end up with clear skin. Sometimes results won't be seen for months (i'm not seeing any atm). Just takes time. Be patient and don't give up hope.

    Share this comment


    Link to comment

    yeah, im hoping that im one of those few people that hopefully it doesnt go worse. haha but yeah im looking forward to the 6 month treatment haha! thanks!

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×